# SDR CA051124009

- Difficulty date: November 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 5,986 hours
- Engine: Cfmint CFM567B22
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Part number: 38403031
- Condition: Damaged
- Location: Apu
- Part time: 2,501 hours
- Component: Apu, Honeywell
- Component part number: 1319B
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM/ISSUE IS NON SDR REPORTABLE REQUIREMENT.  PMI REQUESTED ITEM TO BE FILED TO BRING VISIBILITY TO ISSUE.  APU INOP DUE TO AUTOSHUT DOWN, TURBINE SCAVENGE RETURN LINE BROKEN RESOLUTION NOTES:  DUE BROKEN OIL SCAVENGE RETURN LINE.  TURBINE AREA INSPECTED AS PER HONEYWELL SIL APU-91.  NO BLADE SHIFT NOTED (NO RUBBING OR TIP CURL).  APU CENTER BODY CAP APPEARS TO BE CRACKED BETWEEN UPPER SUPPORT STRUTS, SOME OIL STAINING NOTED ON BOTTOM OF BODYCAP.
